Works matching DE "RATIONAL points (Geometry)"
Results: 353
An algorithm for two‐variable rational interpolation suitable for matrix manipulations with the evaluation–interpolation method.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 5, p. 1, doi. 10.1002/nla.2378
- By:
- Publication type:
- Article
Rational Points in m-Adic Cantor Sets.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 747, doi. 10.1007/s10958-015-2630-z
- By:
- Publication type:
- Article
On inhomogeneous diophantine approximation and Hausdorff dimension.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 592, doi. 10.1007/s10958-012-0658-x
- By:
- Publication type:
- Article
Rational maps from Euclidean configuration spaces to spheres.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2287, doi. 10.3906/mat-1807-82
- By:
- Publication type:
- Article
Curves over Finite Fields and Permutations of the Form x<sup>k</sup> - γTr(x).
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 533, doi. 10.3906/mat-1811-27
- By:
- Publication type:
- Article
An exhaustive computer search for finding new curves with many points among fibre products of two Kummer covers over ᵓ<sub>5</sub> and ᵓ<sub>7</sub>.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 908, doi. 10.3906/mat-1206-26
- By:
- Publication type:
- Article
Reconstruction from divisorial structures: infinite fields.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 216, p. 68
- Publication type:
- Article
Iteration of a certain continued fraction map.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 5, p. 561, doi. 10.1080/10236198.2023.2222194
- By:
- Publication type:
- Article
Geometric limits of mixed families.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 6, p. 771, doi. 10.1080/10236198.2022.2079412
- By:
- Publication type:
- Article
Mazur's rational torsion result for pointless genus one curves: examples.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-020-00231-z
- By:
- Publication type:
- Article
Counting rational points on Kummer surfaces.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 3, p. N.PAG, doi. 10.1007/s40993-019-0166-x
- By:
- Publication type:
- Article
Brauer-Manin obstructions on degree 2 K3 surfaces.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0126-x
- By:
- Publication type:
- Article
On unirational quartic hypersurfaces.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 2, p. 1, doi. 10.1007/s40687-024-00449-8
- By:
- Publication type:
- Article
Distribution of rational points on toric varieties: all the heights.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 4, p. 1, doi. 10.1007/s40687-022-00362-y
- By:
- Publication type:
- Article
ON THE NUMBER OF RATIONAL POINTS ON SPECIAL FAMILIES OF CURVES OVER FUNCTION FIELDS.
- Published in:
- New Zealand Journal of Mathematics, 2017, v. 47, p. 1
- By:
- Publication type:
- Article
AUTHOR INDEX FOR VOLUME 107.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 107, n. 3, p. 525, doi. 10.1017/S0004972722001472
- Publication type:
- Article
NOTES ON THE K-RATIONAL DISTANCE PROBLEM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 1, p. 40, doi. 10.1017/S0004972720001288
- By:
- Publication type:
- Article
ALGEBRAIC VALUES OF CERTAIN ANALYTIC FUNCTIONS DEFINED BY A CANONICAL PRODUCT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 3, p. 415, doi. 10.1017/S0004972719001059
- By:
- Publication type:
- Article
Grounding of HTN Planning Domain.
- Published in:
- International Journal on Artificial Intelligence Tools, 2017, v. 26, n. 5, p. -1, doi. 10.1142/S0218213017600211
- By:
- Publication type:
- Article
CJM volume 77 issue 2 Cover and Front matter.
- Published in:
- Canadian Journal of Mathematics, 2025, v. 77, n. 2, p. f1, doi. 10.4153/S0008414X2500015X
- Publication type:
- Article
A Note on Topological Properties of Non-Hausdorff Manifolds.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/891785
- By:
- Publication type:
- Article
Some Monotonicity Results for the Ratio of Two-Parameter Symmetric Homogeneous Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/591382
- By:
- Publication type:
- Article
Cubic polynomials and quadratic forms.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 1, p. 45, doi. 10.1112/jlms/jdp056
- By:
- Publication type:
- Article
Existence results for rational normal curves.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 1, p. 73, doi. 10.1112/jlms/jdm042
- By:
- Publication type:
- Article
ON THE NUMBER OF RATIONAL POINTS OF BOUNDED HEIGHT ON SMOOTH BILINEAR HYPERSURFACES IN BIPROJECTIVE SPACE.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 33, doi. 10.1112/S0024610700001617
- By:
- Publication type:
- Article
On $$c_2$$ invariants of some 4-regular Feynman graphs.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 8, p. 1471, doi. 10.1007/s11005-017-0950-2
- By:
- Publication type:
- Article
On One Example and One Counterexample in Counting Rational Points on Graph Hypersurfaces.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 3, p. 303, doi. 10.1007/s11005-011-0501-1
- By:
- Publication type:
- Article
Some observations concerning reducibility of quadrinomials.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 145, n. 2, p. 320, doi. 10.1007/s10474-015-0478-9
- By:
- Publication type:
- Article
The size of the set of μ-irregular points of a measure μ.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 133, n. 3, p. 242, doi. 10.1007/s10474-011-0091-5
- By:
- Publication type:
- Article
Kobayashi Non-hyperbolicity of Calabi–Yau Manifolds Via Mirror Symmetry.
- Published in:
- Communications in Mathematical Physics, 2020, v. 378, n. 1, p. 329, doi. 10.1007/s00220-020-03719-y
- By:
- Publication type:
- Article
Seiberg–Witten Differential via Primitive Forms.
- Published in:
- Communications in Mathematical Physics, 2019, v. 367, n. 1, p. 193, doi. 10.1007/s00220-019-03401-y
- By:
- Publication type:
- Article
String-Theory Realization of Modular Forms for Elliptic Curves with Complex Multiplication.
- Published in:
- Communications in Mathematical Physics, 2019, v. 367, n. 1, p. 89, doi. 10.1007/s00220-019-03302-0
- By:
- Publication type:
- Article
Components of symmetric wide-matrix varieties.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 793, p. 143, doi. 10.1515/crelle-2022-0064
- By:
- Publication type:
- Article
Deformations of rational curves in positive characteristic.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 769, p. 55, doi. 10.1515/crelle-2020-0003
- By:
- Publication type:
- Article
Erratum to On the dynamical and arithmetic degrees of rational self-maps of algebraic varieties (J. reine angew. Math. 713 (2016), 21–48).
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 761, p. 291, doi. 10.1515/crelle-2019-0024
- By:
- Publication type:
- Article
Towers of GL($r$)-type of modular curves.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, n. 754, p. 87, doi. 10.1515/crelle-2017-0012
- By:
- Publication type:
- Article
Existence of Monochromatic Simplices of Given Volume in a Colored Rational Lattice.
- Published in:
- Mathematical Notes, 2021, v. 110, n. 1/2, p. 301, doi. 10.1134/S0001434621070336
- By:
- Publication type:
- Article
Completions of convex families of convex bodies.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 415, doi. 10.1134/S000143461203011X
- By:
- Publication type:
- Article
Fano double spaces with a big singular locus.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 3/4, p. 444, doi. 10.1134/S0001434610030193
- By:
- Publication type:
- Article
Almost continuability of solutions of differential equations.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 1/2, p. 3, doi. 10.1134/S0001434609010015
- By:
- Publication type:
- Article
On the elementary obstruction to the existence of rational points.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 97, doi. 10.1134/S0001434607010099
- By:
- Publication type:
- Article
Numerical semigroups and Kunz polytopes.
- Published in:
- Semigroup Forum, 2019, v. 99, n. 1, p. 153, doi. 10.1007/s00233-019-10028-x
- By:
- Publication type:
- Article
CUBIC SURFACES ON THE SINGULAR LOCUS OF THE ECKARDT HYPERSURFACE.
- Published in:
- Le Matematiche, 2020, v. 75, n. 2, p. 507, doi. 10.4418/2020.75.2.7
- By:
- Publication type:
- Article
Rational sub-nilmanifolds of a compact nilmanifold.
- Published in:
- Ergodic Theory & Dynamical Systems, 2006, v. 26, n. 3, p. 787, doi. 10.1017/s014338570500057x
- By:
- Publication type:
- Article
BOUNDS ON THE NUMBER OF RATIONAL POINTS OF ALGEBRAIC HYPERSURFACES OVER FINITE FIELDS, WITH APPLICATIONS TO PROJECTIVE REED-MULLER CODES.
- Published in:
- Advances in Mathematics of Communications, 2016, v. 10, n. 2, p. 355, doi. 10.3934/amc.2016010
- By:
- Publication type:
- Article
WEIERSTRASS SEMIGROUP AND CODES OVER THE CURVE y<sup>q</sup> + y = x<sup>qr+1</sup>.
- Published in:
- Advances in Mathematics of Communications, 2014, v. 8, n. 1, p. 67, doi. 10.3934/amc.2014.8.67
- By:
- Publication type:
- Article
THE abc CONJECTURE IMPLIES THE WEAK DIVERSITY CONJECTURE.
- Published in:
- Albanian Journal of Mathematics, 2018, v. 12, p. 8
- By:
- Publication type:
- Article
A p-adic approach to rational points on curves.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2021, v. 58, n. 1, p. 45, doi. 10.1090/bull/1707
- By:
- Publication type:
- Article
HOW MANY RATIONAL POINTS DOES A RANDOM CURVE HAVE?
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2014, v. 51, n. 1, p. 27, doi. 10.1090/s0273-0979-2013-01433-2
- By:
- Publication type:
- Article
COUNTING SPECIAL POINTS: LOGIC, DIOPHANTINE GEOMETRY, AND TRANSCENDENCE THEORY.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2012, v. 49, n. 1, p. 51, doi. 10.1090/S0273-0979-2011-01354-4
- By:
- Publication type:
- Article